# SDR MASA2024092000118

- Difficulty date: September 20, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N85358
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000695
- Aircraft time: 14,421 hours, 8,609 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING.  RTF.  CURRENTLY OOS_STILL TROUBLESHOOTING.
